# SDR ASAA2013070995532

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 47,092 hours, 21,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON LAVATORY A ADJACENT TO L-1 DOOR HAS MULTIPLE LAMPS INOP AND LENS IS BROKEN.  ACFT GROUNDED. RELAMPED, REPLACED LENS, AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
